MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit had cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address/serial number label and cracked reservoir tube lip.The test p-cap/reservoir does lock into place.The pump passed the displacement test and p-cap locks properly into the reservoir compartment.Cosmetic damage was confirmed at cracked case (battery tube).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer reported damage.The customer reported no adverse event.The event involved product(s) mmt-722nas.Troubleshooting was not performed.No harm requiring medical intervention was reported.Mmt-722nas was requested and customer response was the device will be returned.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key23741589
Report Number2032227-2025-315189
Device Sequence Number10464592
Product Code OYC
UDI-Device Identifier00613994271402
UDI-Public(01)00613994271402
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA2722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight77 KG